# SDR USAA20110308EM013

- Difficulty date: March 6, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 10012521
- Part serial: 2007071655
- Condition: Broken
- Location: Ac Bay
- Part time: 5,082 hours, 4,345 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 1759, PHL-RDU - AT FL260 THE CREW HEARD A LOUD RUMBLE AND AIRCRAFT VIBRATION.  CABIN PRESSURE ALTITUDE CLIMBED AT 600 FPM.  FROM 4000' TO 5300' VIBRATION WENT AWAY.  DESCENDED TO 16000' TO BE LOWER IN CASE OF HIGH CABIN ALTITUDE.  CABIN ALTITUDE CAME DOWN WITH SEVERAL VERY STRONG PRESSURE BUMPS (1300 FPM).  LATER AT 16,000FT ANOTHER VERY LOUD AND SUDDEN NOISE AND WHOLE AIRCRAFT VIBRATION.  THE FLIGHT DIVERTED AND DESCENDED INTO RIC.  THE REMAINDER OF THE FLIGHT WAS UNEVENTFUL AND THE AIRCRAFT LANDED SAFELY.  MAINTENANCE FOUND THE RIGHT CONDITIONED AIR CHECK VALVE FLAPPER BROKEN/DETACHED FROM THE HINGE.  REPLACED VALVE ASSEMBLY.  FOUND THE RIGHT PACK OUTLET DUCT DETACHED FROM ACM OUTLET, FOUND 2 EA DUCT CLAMPS MISSING, CHECKED DUCT FOR DAMAGE, NONE FOUND.  RE-INSTALLED DUCT WITH NEW BELLOWS WITH 4 EA CLAMPS.  REPLACED BROKEN OUTLET DUCT SUPPORT ROD.  CHECKED DUCTING IN LEFT PACK BAY, NO PROBLEMS FOUND.  CABIN PRESSURE LEAK TEST PERFORMED, TIMES WELL WITHIN LIMITS.
